# SDR 2005UALA00673

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 24,336 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT INOP ON DOORS 4R AND 1L.  REPLACED LAMPS.
